# SDR REXA200500128

- Difficulty date: October 5, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 6,257 hours, 5,537 cycles
- Engine: Ge CF34*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURNED BATTERY MASTER (AC) ON AND AFTER 40 SEC, SMELLED A STRONG ELECT, BURN SMELL AND A LITTLE SMOKE BY THE TILLER.  RAN AIRCRAFT AC SYSTEM ON GROUND, COULD NOT DUPLICATE PROBLEM.  PULLED OUT TILLER AND INSP, NO DEFECTS NOTED.  OPS CHECKS NORMAL AT THIS TIME IN IAW AMM.  A/C OK FOR SERVICE.
